Pacific Journal of Mathematics

Some classes of equivalent Gaussian processes on an interval.

Jacob Feldman

Article information

Source
Pacific J. Math., Volume 10, Number 4 (1960), 1211-1220.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038061

Mathematical Reviews number (MathSciNet)
MR0133864

Zentralblatt MATH identifier
0097.33802

Subjects
Primary: 60.40

Citation

Feldman, Jacob. Some classes of equivalent Gaussian processes on an interval. Pacific J. Math. 10 (1960), no. 4, 1211--1220. https://projecteuclid.org/euclid.pjm/1103038061


Export citation

References

  • [1] G. Baxter, A strong limit theorem for Gaussian processes,Proc. Amer. Math. Soc, (1956).
  • [2] J. Feldman, Equivalence and perpendicularity of Gaussian Processes, Pacific J. Math.,
  • [3] U. Grenander, Stochastic processesand statistical inference, Arkiv furti Matemak, Band
  • [4] L. Schwartz, Theorie des distributions:Hermann and Ci, Paris, 1951.
  • [5] D. Slepian, Some comments on the detections of Gaussian signals in Gaussian noise: I. R. E. Transactions on Information Theory, Vol. 1-4, June, 1958.